# SDR AALA20091217TUL02

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS MULTIPLE DENTS AND SCRATCHES ON OUTER DOOR SKIN.  REMOVED AND REPLACED OUTER SKIN ON FWD DOOR PER ESO 60654.
